Article citationsMore>>

G. Qiu and J. Wang, “Some Comparison between Generalized Order Statistics,” Applied Mathematics—A Journal of Chinese Universities Series B, Vol. 22, No. 3, 2007, pp. 325-333. doi:10.1007/s11766-007-0310-6

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.